# SDR SWAA2022071427452

- Difficulty date: July 10, 2022
- Submitted: July 14, 2022
- Operation: Air carrier
- Aircraft: N7737E
- Make and model: Boeing 737-7BD
- Aircraft serial: 33929
- Aircraft time: 50,217 hours, 25,381 cycles
- System (JASC): 2565 · Escape Slide
- Part: Fastener
- Condition: Missing
- Location: R1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR SLIDE COVER GIRT BAR RETAINER CLIP MISSING FASTENER / [01] REPLACED FASTENER AS REQUIRED PER EA 22-125-01991 AND SRM  51-40-02
